Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    tbrocato's Avatar
    tbrocato is offline Member
    Join Date
    Oct 2003
    Posts
    786

    Question Nolvadex question?

    I am wondering if anyone has had the symptoms of there tongue feeling like it was burned but you didnt burn it on anything. I was on antibotics for a while and that could be the cause. I am taking 50 mg every other day to clear up Gyno I had from d-bol. The Gyno seems to be cleared up but on the days I take the nolvadex the burning tongue seems worse. Any information would be helpful

    Thanks

  2. #2
    tbrocato's Avatar
    tbrocato is offline Member
    Join Date
    Oct 2003
    Posts
    786
    Quote Originally Posted by tbrocato
    I am wondering if anyone has had the symptoms of there tongue feeling like it was burned but you didnt burn it on anything. I was on antibotics for a while and that could be the cause. I am taking 50 mg every other day to clear up Gyno I had from d-bol. The Gyno seems to be cleared up but on the days I take the nolvadex the burning tongue seems worse. Any information would be helpful

    Thanks


    Bump

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •